General decay pathwise stability of neutral stochastic differential equations with unbounded delay

Yang Zi Hu, Fuke Wu, Cheng Ming Huang

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

Without the linear growth condition, by the use of Lyapunov function, this paper establishes the existence-and-uniqueness theorem of global solutions to a class of neutral stochastic differential equations with unbounded delay, and examines the pathwise stability of this solution with general decay rate. As an application of our results, this paper also considers in detail a two-dimensional unbounded delay neutral stochastic differential equation with polynomial coefficients.
Original languageEnglish
Pages (from-to)2153 - 2168
Number of pages16
JournalActa Mathematica Sinica-English Series
Volume27
Issue number11
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this